# SDR A6WA2019112047020

- Difficulty date: November 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,296 hours, 37,553 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL99804
- Condition: Malfunctioned
- Location: Nlg
- Part time: 36,047 hours, 31,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLIMENTAL INFORMATION, AFTER T/O, ON LANDING GEAR UP, WE RECIEVED A GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES WITH WOW INPUT CAUTION MESSAGE. AIRCRAFT REMOVED FROM SERVICE. SERVICED NLG SHOCK STUT IAW AMM 12-12-32-610-803.
